Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


atripla and high AST and ALT levels
Dec 20, 2009

i am undetectable with atripla and doing great with it, however my AST and ALT levels fluctuate- right now they are AST 67 and ALT 122 should i be concerned? thanks for your help

Response from Dr. Holodniy

Although Atripla can cause transient increases in liver enzymes, I would also rule out other causes, including other medications, over the counter meds (like tylenol), other medical conditions (like hepatitis infections), alcohol or recreation drug use, among others.



Previous
Adherance to meds
Next
CD4 count progreesion

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement